Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The asymptotic behavior of the solutions of degenerate parabolic equations
HTML articles powered by AMS MathViewer

by Catherine Bandle, M. A. Pozio and Alberto Tesei PDF
Trans. Amer. Math. Soc. 303 (1987), 487-501 Request permission

Abstract:

Existence of stationary states is established by means of the method of upper and lower solutions. The structure of the solution set is discussed and a uniqueness property for certain classes is proved by a generalized maximum principle. It is then shown that all solutions of the parabolic equation converge to a stationary state.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B40, 35K65
  • Retrieve articles in all journals with MSC: 35B40, 35K65
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 303 (1987), 487-501
  • MSC: Primary 35B40; Secondary 35K65
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0902780-3
  • MathSciNet review: 902780